Busca avançada
Ano de início
Entree


L2-Gain Stability Analysis via LMIs for Polytopic Systems with Sector-Bounded Memoryless Nonlinearities

Texto completo
Autor(es):
Camino, J. F. ; Seiler, P.
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: IFAC PAPERSONLINE; v. 59, n. 16, p. 6-pg., 2025-01-01.
Resumo

This paper considers L-2-gain analysis for uncertain linear time-invariant systems with polytopic uncertainties interconnected with sector-bounded static memoryless nonlinearities. A finite set of sufficient Linear Matrix Inequalities (LMIs) is derived by leveraging the polytopic structure to compute upper bounds on the system's L-2-gain without requiring gridding or approximation methods. The practical utility of these results is demonstrated through numerical experiments using a benchmark two-mass spring-damper system and a metastructure, exploring relationships among sector bounds, uncertainty levels, and achievable performance. Copyright (c) 2025 The Authors. This is an open access article under the CC BY-NC-ND license (https://creativecommons.org/licenses/by-nc-nd/4.0/) (AU)

Processo FAPESP: 18/15894-0 - Projeto e otimização de estruturas periódicas para aprimoramento de desempenho vibroacústico
Beneficiário:Carlos de Marqui Junior
Modalidade de apoio: Auxílio à Pesquisa - Temático